# SDR SWAA2025011376867

- Difficulty date: December 12, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT PAX CABIN BS827 JUST BELOW S-8R. MARKED<[01] REPAIRED PER EA 24-153-03521;[02] CARD COMPLETE; AMT HAS ONE MEASUREMENT FIELD INCOMPLETE.;[03] ADDRESSED CORRECTIVE ACTION 2: COMPLETED MEASUREMENT FIELD.;[04] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
